# SDR TWRA96328

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 68,139 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER T/O 30 MINS IN FLT, WHILE CLIMBING THRU FL 350, LOST PWR ON NR 4 ENG.  EGT DROPPED TO 480 DEG CELSIUS, N1 AND N2 APPROX 75 PERCENT, FUEL FLOW 300.  NORMAL OIL PRESS WITH POSITIVE FUEL PRESS.  ACCOMP UNSCHEDULED THRUST LOSS OR ABNORMAL RESPONSE TO THRUST LEVER ADVANCEMENT 3-21-9.  ENG WAS SHUT DOWN AS PER PROCEDURE.  ALL WINDMILLING PARAMETERS NORMAL. NORMAL RELITE AND ALL PARAMETERS AND ENG OPS FOR REMAINDER OF FLT NORMAL.  PERFORMED FP12 CHECK, PRESS OK AT 700 PSI BOROSCOPED ENG, REPLACED TT2 SENSOR PER 73-11-05.  OPS NORM.  R/R FUEL PUMP PER TC 73-154.  R/R FUEL CONTL PER TC 73-251. RUN UP AND LEAK CHECK NORMAL PER MM 72-00-00.  A/C RETURN TO SERVICE.  (M)
